×

Found 1,339 Documents (Results 1–100)

100
MathJax

Classification of stably reflective hyperbolic \(\mathbb{Z}[\sqrt 2 ]\)-lattices of rank 4. (English. Russian original) Zbl 1444.11149

Dokl. Math. 99, No. 3, 241-244 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 486, No. 1, 7-11 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Classification of \((1,2)\)-reflective anisotropic hyperbolic lattices of rank 4. (English. Russian original) Zbl 1427.11064

Izv. Math. 83, No. 1, 1-19 (2019); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 83, No. 1, 3-24 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Construction of the Thompson chain of subgroups of the Conway group \(\cdot{ O}\) and complete graphs on \(n\) letters. (English) Zbl 1448.20016

Bhargava, Manjul (ed.) et al., Finite simple groups: thirty years of the atlas and beyond. International conference celebrating the atlases and honoring John Conway, Princeton University, Princeton, NJ, USA, November 2–5, 2015. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 694, 73-90 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Subgroups, of Chevalley groups over a locally finite field, defined by a family of additive subgroups. (English. Russian original) Zbl 1387.20038

Math. Notes 102, No. 6, 792-798 (2017); translation from Mat. Zametki 102, No. 6, 857-865 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification